Thumbnail
Access Restriction
Open

Author Ghanbari, Reza ♦ Ghorbani-Moghadam, Khatere ♦ Mahdavi-Amiri, Nezam
Editor Efe, Mehmet Onder
Source Hindawi
Content type Text
Publisher Hindawi
File Format PDF
Copyright Year ©2018
Language English
Abstract We propose a new method for ordering bipolar fuzzy numbers. In this method, for comparison of bipolar LR fuzzy numbers, we use an extension of Kerre’s method being used in ordering of unipolar fuzzy numbers. We give a direct formula to compare two bipolar triangular fuzzy numbers in O(1) operations, making the process useful for many optimization algorithms. Also, we present an application of bipolar fuzzy number in a real life problem.
ISSN 16877101
Learning Resource Type Article
Publisher Date 2018-03-14
Rights License This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
e-ISSN 1687711X
Journal Advances in Fuzzy Systems
Volume Number 2018
Page Count 7


Open content in new tab

   Open content in new tab